Show simple item record

dc.contributor.authorKarimov, Erkinjon ( Orcid Icon 0000-0003-4443-6300 )
dc.contributor.authorPirnafasov, Sardor ( )
dc.date.accessioned2022-08-05T15:22:01Z
dc.date.available2022-08-05T15:22:01Z
dc.date.issued2017-10-05
dc.identifier.citationKarimov, E., & Pirnafasov, S. (2017). Higher order multi-term time-fractional partial differential equations involving Caputo-Fabrizio derivative. Electronic Journal of Differential Equations, 2017(243), pp. 1-11.
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/16035
dc.description.abstractIn this work we discuss higher order multi-term partial differential equation (PDE) with the Caputo-Fabrizio fractional derivative in time. Using method of separation of variables, we reduce fractional order partial differential equation to the integer order. We represent explicit solution of formulated problem in particular case by Fourier series.
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.titleHigher order multi-term time-fractional partial differential equations involving Caputo-Fabrizio derivativeen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record